# SDR 2015FA0000145

- Difficulty date: April 13, 2015
- Submitted: April 13, 2015
- Operation: General aviation
- Aircraft: N630KS
- Make and model: Cessna T206H
- Aircraft serial: T20608642
- Engine: Lyc TIO540AJ1A
- Engine time: 1,340 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: RG9080
- Condition: Faulty
- Location: Engine Fuel
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED DEFECTIVE ENGINE DRIVEN FUEL PUMP RG9080J9A/M, SN E3394 AND INSTALLED "DEFECTIVE" NEWLY O/H FUEL PUMP, PN RG9080J8A/M, SN E-1186 THE FUEL PUMP WOULD NOT MAINTAIN PROPER FUEL PUMP AT IDLE RPM.  WE OBTAINED ANOTHER NEWLY O/H FUEL PUMP RG9080J8A/M, SN D-1043 AND ALSO WAS DEFECTIVE RIGHT OUT OF BOX.
